A New Approach for Solving Linear Fredholm Integro-Differential Equations#
Keywords:
Fredholm, integro-differantial equation, Bernoulli polynomials, Numerical solutionsAbstract
In this paper a numerical method is given for the solution of linear Fredholm integro differential equations under the mixed conditions using the Bernoulli polynomials. Finally, some experiments and their numerical solutions are given. The results reveal that this method is very effective and highly promising when compared with other numerical methods.
Downloads
Published
2015-07-30
How to Cite
BİÇER, G. G., ÖZTÜRK, Y., & GÜLSU, M. (2015). A New Approach for Solving Linear Fredholm Integro-Differential Equations#. International Journal of Computational and Experimental Science and Engineering, 1(2), 24–26. Retrieved from https://ijcesen.com/index.php/ijcesen/article/view/216
Issue
Section
Research Article
License
Copyright (c) 2023 International Journal of Computational and Experimental Science and Engineering

This work is licensed under a Creative Commons Attribution 4.0 International License.